Skip to Main content Skip to Navigation
Journal articles

On certain character sums overp -adic rings and theirL -functions

Document type :
Journal articles
Complete list of metadata

https://hal-upf.archives-ouvertes.fr/hal-03417779
Contributor : Gaetan Bisson Connect in order to contact the contributor
Submitted on : Friday, November 5, 2021 - 10:10:06 PM
Last modification on : Monday, November 15, 2021 - 7:30:02 PM

Links full text

Identifiers

Collections

Citation

Régis Blache. On certain character sums overp -adic rings and theirL -functions. Mathematical News / Mathematische Nachrichten, Wiley-VCH Verlag, 2007, 280 (15), pp.1681-1697. ⟨10.1002/mana.200510571⟩. ⟨hal-03417779⟩

Share

Metrics

Record views

35